MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number M08368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vitreous Detachment (2445)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: the date of the event was reported as "around (b)(6) 2025".Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient sustained an eye injury coincident with use of the vest apx system.The patient had left eye cataract surgery in the summer of 2025 which took a prolonged time to recover due to delayed healing.The patient suspended use of the vest for approximately two weeks after surgery.The patient reportedly did not consult their eye doctor/surgeon regarding use of the vest device prior to or following the cataract surgery.The patient resumed use of the vest sixteen days post operatively.Approximately two days after resuming use of the vest the patient developed a ¿floater¿ in their left eye.After an unspecified amount of time, the patient followed up with their eye doctor who informed them that they had a ¿ruptured water sac which causes a permanent floater¿.The patient reported ¿if i turn certain directions, i can see the water sac¿.There was no report of a device malfunction.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
The device was not returned since the patient remains with the device; therefore, a device analysis could not be completed.The dhr was reviewed and no manufacturing issues were identified, and no abnormalities were found in the record.There were no in-process failures, and no rework or repair was performed on this device.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24474329
Report Number3008145987-2026-00017
Device Sequence Number13172773
Product Code BYI
UDI-Device Identifier00887761967366
UDI-Public(01)00887761967366(11)990107
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM08368
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age76 YR
Patient SexFemale